Home > Research > Publications & Outputs > Classifying the closed ideals of bounded operat...

Electronic data

  • MA_NJL_ClosedIdealClassFinal

    Rights statement: This is the author’s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications, 500 (1), 2021 DOI: 10.1016/j.jmaa.2021.125105

    Accepted author manuscript, 429 KB, PDF document

    Embargo ends: 26/02/22

    Available under license: CC BY-NC-ND

Links

Text available via DOI:

View graph of relations

Classifying the closed ideals of bounded operators on two families of non-separable classical Banach spaces

Research output: Contribution to journalJournal articlepeer-review

E-pub ahead of print
Article number125105
<mark>Journal publication date</mark>1/08/2021
<mark>Journal</mark>Journal of Mathematical Analysis and Applications
Issue number1
Volume500
Number of pages10
Publication StatusE-pub ahead of print
Early online date26/02/21
<mark>Original language</mark>English

Abstract

We classify the closed ideals of bounded operators acting on the Banach spaces (⊕n∈N l2n)c_0 ⊕ c0(Γ) and (⊕n∈N l2n)l_1 ⊕ l1(Γ) for every uncountable cardinal Γ.

Bibliographic note

This is the author’s version of a work that was accepted for publication in Journal of Mathematical Analysis and Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Mathematical Analysis and Applications, 500 (1), 2021 DOI: 10.1016/j.jmaa.2021.125105